# SDR N6WA20190823004

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 28,991 hours, 19,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Piston
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PISTON ON PAX DOOR IS BAD. R&R FWD PISTON ON PAX DOOR IAW CRJ 700 AMM 52-11-17.
